# SDR HALA20231221282

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 43,768 hours, 6,927 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 51,962 hours, 8,417 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ECAM ENG 2 FUEL FILTER CLOG. PERFORMED TSM 73-21-79-810-804-A. REMOVED AND REPLACED FUEL FILTER. NO DEFECTS NOTED. PERFORMED ENG 2 RUN, OPS CHECK GOOD NO FAULTS NOTED
